I had an ednometrial Ablation (Novasure) probably about 7 years ago. Since then, I have not had a period. Some light spotting was investigated and cleared up with removal of a stray piece of tissue a few years ago. No spotting after that. This past week, I have been extremely moody, probably hormal... kind of wondered if I'm starting "the change" (I am only 41). But, today I started what looks like a light period, cramps and all. The amount of blood is beyond mere "spotting," so it has me slightly concerned. Should I go see my doctor about it or just wait it out?
It would be best to see your Doctor as this bleeding has occurred after along gap. An internal examination will help rule out local factors like vaginitis or cervical erosion, polyps etc. Also an assessment of the endometrial lining needs to be done with the help of an ultrasound scan.
Hope this helps.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.